The Belfast International Festival of Performance Art 2022

 

The Belfast International Festival of Performance Art 2022 Date/Time
Date(s) - 21/03/2022 - 26/03/2022

Location
Belfast School of Art & Other Venues

Website

Email
brianconnollyartist@gmail.com

Categories...

iCal

The Belfast International Festival of Performance Art

BIFPA22 PROGRAM & SCHEDULE

Monday 21st. March 2022:    

10.00am – 4.00pm.     ‘Student Workshop’ – with Alastair MacLennan:

(Flax Project Space, North St. Belfast.) Not public

Documentation of Previous BIFPA Events & Artists Works on Film

Will be located in the Belfast Campus Foyer during the week of the festival.

Tuesday 22nd. March

10.00am   +            Peter Richards – Video Installation

All that is left is debris and unreliable narration’  – Front Foyer Space.

1.00pm – 3.00pm             John Court in Conversation with Nathan Walker

(Location to be confirmed. Open to the public.)

& Chuyia Chia in Conversation with Siobhan Mullen,

(Location to be confirmed. Open to the public.)                                

Thursday 24th . March

9.30 – 5.30             John Court – Writers Square, Belfast (8 Hours)

10.00-11.00            ‘Closer Distancing’ Lecture, Sinead O’Donnell & 4 Thai based artists – The University of the Atypical & online.

1.00pm.            Joakim Stampe, Lecture(Online access via e-mail Link.

See info below*1, or see the BIFPA Facebook Page for details on how to gain access)

2.00 – 6.00pm.            Nathan Walker – Glass Box Gallery (4 Hours)

2.30pm.            Kathryn Leyburn – College Foyer Space (1/2 Hour) 

3.10pm.            Marta Dyczkowska – At corner of North St, & Waring St. (1 Hr.)

4.00pm.            Eva Perrott – Front Foyer Space, (1.5 Hours)

4.30pm.            Thomas Antunes – Foyer Space (1.5 Hours)

6.15pm.            Molly Martin, – Glass Box Gallery (1/2 Hr.)

7.00pm.            Nina Oltarzewska – Glass Box Gallery (1/2 Hr.)

 

7.40pm.            Rainer Pagel – Glass Box Gallery (1/2 Hr.)

 

8.20pm.            Chuyia Chia – Glass Box Gallery (1/2 Hr.)

 

Friday 25th. March

 

10.00 – 12.00 noon.            Friday Seminar Live Workshop with Sinead O’Donnell & Thai Artists, (The University of Atypical & Online, not public)

 

2.00pm.            Rebecca O’Flaherty – Glass Box Gallery (1/2 hr.)

 

2.40pm.            Mark Cousins, – Glass Box Gallery (1/2 Hour)

     

3.15pm.            Eduardo Cardoso Amato – Glass Box Gallery (1/2 Hr.)

 

3.45pm.            Niamh Meehan – Foyer Space (1.5 Hours)

 

4.30pm.            Leoni Hill – Glass Box Gallery (½ Hr.)

 

5.10pm.            Patrick Maguire – Outside Glass Box Gallery, (5 Minutes)

 

5.15pm.            Brennagh Meehan – In & outside Glass Box Gallery, (1/2 hr.)

 

5.50pm.            Emily Scott – Glass Box Gallery (1/2 Hr.)

 

6.30pm.            Elaine McGinn – In & Outside the Glass Box Gallery (1/2 Hr.)

 

7.00pm.            Peter Richards – Outside the Glass Box Gallery (1/2 Hr.)

 

7.30pm            Joakim Stampe ‘Familiar Stranger’ – Main Foyer Space (40 Minutes)

 

8.30pm.            Sandra Johnston – Flax Project Space, North Street, (1/2 Hr)

 

9.00pm.            ‘BIG GET TOGETHER’ – Duke of York Bar.

 

 

Saturday 26th. March

 

12.00 noon            Bbeyond ‘Monthly’ Group Performance, Meet at the Big Fish.

 

 

Please note that the times listed above are estimated and some changes may occur.

 

For further information and Links please refer to the BIFPA22 Facebook Page:

https://www.facebook.com/BIFPA

 

Live streaming available on some performances via the BIFPA Facebook Page:

https://www.facebook.com/BIFPA

 

Other performance documentation or performances to camera will be available on

Belfast International Festival of Performance Art You Tube Channel.

 

 

 

*1 To gain access to the online lecture by Joakim Stampe

For access to this online lecture please send an e-mail request to Brian Connolly at: brianconnollyartist@gmail.com

You will then be added to an e-mail invite for the lecture on ‘Zoom’.

To gain access to the lecture you should then click on the link at the appropriate time.

(This link – access may not work on MAC Safari, so Chrome or other browsers are recommended.)

 

 

BIFPA would like to thank the Ulster University for their continued support.

 

 

Map

Loading Map....

By continuing to use the site, you agree to the use of cookies. more information

The cookie settings on this website are set to "allow cookies" to give you the best browsing experience possible. If you continue to use this website without changing your cookie settings or you click "Accept" below then you are consenting to this. You can review our Privacy Policy under the menu above: About VAI > VAI Privacy Statement

Close